# SDR SWIA201437951

- Difficulty date: May 15, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 28,592 hours, 17,315 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699AB CHAFED.  C-CHECK, REPLACED PANEL 699AB IAW SRM.
